International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part B

Product cordiality of path union of mix graphs


Author(s): Mukund V Bapat

Abstract: We obtain mixed path union Pm (G1, G2) and discuss it for product cordiality, where G1 and G2 are from C3, C4, bull graph. In this type of path union G1 and G2 are fused at alternate vertices of Pm. Note that the minimum length of a mixed path union is 2 if we have to notice that it is a mixed path union.

Pages: 98-101 | Views: 396 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Mukund V Bapat. Product cordiality of path union of mix graphs. International Journal of Statistics and Applied Mathematics. 2018; 3(3): 98-101.
Call for book chapter
International Journal of Statistics and Applied Mathematics